# SDR 2022FA0000561

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: General aviation
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- Aircraft time: 13,965 hours, 6,739 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ON RETURNING TO THE AIRFIELD FOR AN UN-RELATED ISSUE AND DESCENDING THROUGH 8000 FEET, THE CREW NOTICED A FOUL/BURNING RUBBER ODOR IN THE CABIN. AN EMERGENCY WAS DECLARED WITH ATC. PASSING BELOW 4500' THE CREW TURNED OFF THE BLEED AIR AND THE ODOR DISSIPATED. THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. MAINTENANCE TECHNICIANS FOUND BLACK DEBRIS IN THE COALESCER ASSEMBLIES. THE COALESCERS WERE CLEANED AND SOCKS REPLACED. A SMALL AMOUNT OF RESIDUAL OIL WAS FOUND BELOW THE APU INLET AND CLEANED AS REQUIRED. NO LEAKS WERE NOTED. OPERATIONAL CHECKS OF THE SYSTEM WAS PERFORMED WITH NO DEFECTS NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
